# SDR AALA20140813010

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 42,317 hours, 17,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY FLOOR PROXIMITY EMER EXIT LIGHT MISSING LENS.  REPLACED LENS FOR G2 GALLEY FLOOR PROXIMITY EMER EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
